Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simultaneous spline approximation and interpolation preserving norms


Authors: C. K. Chui, E. R. Rozema, P. W. Smith and J. D. Ward
Journal: Proc. Amer. Math. Soc. 54 (1976), 98-100
MathSciNet review: 0387917
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this paper, it is proved that splines of order $ k(k \geqslant 2)$ have property SAIN. The proof of this result is based on the important properties of $ B$-splines.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0387917-8
PII: S 0002-9939(1976)0387917-8
Keywords: Property SAIN, spline approximation and interpolation, norm preservation, $ B$-spline
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia